MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP

Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Catalog Number DYNDTN1603
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that on the syringe pump the tubing "would not deliver the medication," and when it was removed from the pump and delivery was attempted manually, "the solution would not advance"; it delayed care, causing increased anxiety in the patients, and no medical intervention, serious injury, or follow-up care was required.Medline documented that no sample or photo was received for this investigation, notified the vendor of this incident, requested a completed review of the production records, and provided customer samples from other complaints regarding the same issue and item to amsino for further evaluation.Based on the complaint details and investigation, medline confirmed the issue.Amsino's investigation determined that the defect originates during the assembly bonding process, where tubing extended into the inner diameter of the male luer and interfered with the internal features of a needle-free site upon connection, blocking or severely limiting fluid flow; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "saline is not flowing through the tubing.".

Brand Name
MEDLINE
Common Device Name
IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50931153
Report Number1417592-2026-52859
Device Sequence Number21522457
Product Code FPA
UDI-Device Identifier10080196415076
UDI-Public10080196415076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1603
Device Lot Number0332410A048
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown